JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 12
On Ky Fan's Minimax Inequalities, Mixed Equilibrium Problems and Hemivariational Inequalities

    Authors: El Mostafa Kalmoun,  
    Keywords: Ky Fan's minimax inequalities, KKM Theorem, saddle points, mixed variational and hemivariational inequalities, transfer semicontinuity, Hemivariational inequalities, T-pseudomonotonicity  
    Date Received: 12/07/00  
    Date Accepted: 14/01/01  
    Subject Codes:


    Editors: Alexander M. Rubinov (1940-2006),  

In this note, we present a generalization of the Ky Fan's minimax inequality theorem by means of a new version of the KKM lemma. Application is then given to establish existence of solutions for mixed equilibrium problems. Finally, we investigate the relationship between the latter problems and hemivariational inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login